Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lowered BP after working out, lightheaded. 68 yrs old, on water pill, Lisiperal. Is this normal ?

I am a 68 year old male. I am currently taking a water pill and 20 MM of Lisiperal per day and after working out and running 2 miles my BP went down to 64/59 and I felt a bit lightheaded. Is this normal. Usually my BP is in the 125-140/74-80 range. Prior to my taking the meds, I was in the 175/90 range. I am 5 11 and weigh 230. I play hoops or run 5 days per week....... YYYY@YYYY
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
its true that exercise has effect on decrease in BP but mainly it will decrease Diastolic BP and its very less likely that BP of 64/59
because differnce between upper and lower side BP is only five ,
if you dont have giddiness , blackout then no need to worry continue your exercise and BP medicine
take care
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor